Advil PM Over Dose?
I guess that depends on the individual. Too much Advil will ruin your stomach (can you read aloud perforation). The PM part is what made you get the impression half inert. OTC sleeping pills make you have a feeling like crap when you OD.
you should budge to the hospital straight away to make sure no injury is done inside
4 is excessive, but won't kill you. If you enjoy difficulty sleeping, see a doctor. There are new sleeping aids (by perscription only) that are impressive, and non-addictive if used only occasionally.
This over the counter stuff is horrible.
you should simply take the perscripted amount, depending on how ur body is doing at that moment will determine ur answer.
4 is not that discouraging but not goin 2 kill u merely take u out for i infer when i did it i was out for 13 hours
only dont take more after 6
I have taken an entire bottle past, and woke up two days later. They hold pretty well fixed it where on earth you cant OD on over the counter stuff.
The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Questions and Answers...